Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 34, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    October 17, 2024
    Page range: i-iii
  • October 17, 2024
    Alexey I. Bolotnikov
    Page range: 251-261
  • October 17, 2024
    Fedor M. Malyshev
    Page range: 263-276
  • Requires Authentication Unlicensed
    Licensed
    On implicit extensions in many-valued logic
    October 17, 2024
    Sergey S. Marchenkov
    Page range: 277-282
  • Requires Authentication Unlicensed
    Licensed
    On radio graceful Hamming graphs of any diameter
    October 17, 2024
    Amanda Niedzialomski, Robert Niedzialomski
    Page range: 283-290
  • October 17, 2024
    Maksim P. Savelov
    Page range: 291-301
  • October 17, 2024
    Weizhong Wang, Tingyan Ma
    Page range: 303-316

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/34/5/html
Scroll to top button